About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 438741, 7 pages
http://dx.doi.org/10.1155/2014/438741
Research Article

Nonlinear Super Integrable Couplings of Super Classical-Boussinesq Hierarchy

1Department of Mathematics, Zhoukou Normal University, Zhoukou 466000, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450052, China

Received 15 December 2013; Accepted 26 February 2014; Published 7 April 2014

Academic Editor: Chein-Shan Liu

Copyright © 2014 Xiuzhi Xing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Nonlinear integrable couplings of super classical-Boussinesq hierarchy based upon an enlarged matrix Lie super algebra were constructed. Then, its super Hamiltonian structures were established by using super trace identity. As its reduction, nonlinear integrable couplings of the classical integrable hierarchy were obtained.

1. Introduction

With the development of soliton theory, super integrable systems associated with Lie super algebra have aroused growing attentions by many mathematicians and physicists. It was known that super integrable systems contained the odd variables, which would provide more prolific fields for mathematical researchers and physical ones. Several super integrable systems including super AKNS hierarchy, super KdV hierarchy, super C-KdV hierarchy, and super classical-Boussinesq hierarchy have been studied [14]. There are some interesting results on the super integrable systems, such as Darboux transformation [5], super Hamiltonian structures [6, 7], binary nonlinearization [8], and reciprocal transformation [9].

The research of integrable couplings of the well-known integrable hierarchy has received considerable attentions [1015]. A few approaches to construct linear integrable couplings of the classical soliton equation are presented by permutation, enlarging spectral problem, using matrix Lie algebra constructing new loop Lie algebra [16], and creating semidirect sums of Lie algebra. Recently, Ma and Zhu [17, 18] presented a scheme for constructing nonlinear continuous and discrete integrable couplings using the block type matrix algebra. However, there is one interesting question for us which is how to generate nonlinear super integrable couplings for the super integrable hierarchy.

In this paper, we would like to construct nonlinear super integrable couplings of the super soliton equations through enlarging matrix Lie super algebra. We take the Lie algebra as an example to illustrate the approach for extending Lie super algebra. Based on the enlarged Lie super algebra , we work out nonlinear super integrable Hamiltonian couplings of the super classical-Boussinesq hierarchy. Finally, we will reduce the nonlinear super classical-Boussinesq integrable Hamiltonian couplings to some special cases.

2. Enlargement of Lie Superalgebra

Consider the Lie superalgebra . Its basis is where , , are even elements and , are odd ones. Their nonzero (anti)commutation relations are

Let us enlarge the Lie superalgebra to the Lie superalgebra with a basis where , , , , , are even and , are odd. The generators of the Lie superalgebra , , , satisfy the following (anti)commutation relations: Define a loop superalgebra corresponding to the Lie superalgebra , denoted by The corresponding (anti)commutative relations are given as

3. Nonlinear Super Integrable Couplings of the Super Classical-Boussinesq Hierarchy

Let us start from an enlarged spectral problem associated with where where , , , and are even potentials but and are odd ones. In order to obtain super integrable couplings of super integrable hierarchy, we first solve the adjoint representation (8) with where , , , , , and are commuting fields, and are anticommuting fields, and , are anticommuting fields.

Substituting into the above equation gives the following recursive formulas: From these equations, we can successively deduce Equations (12) can be written as whereThen, let us consider the spectral problem (8) with the following auxiliary problem: with From the compatible condition according to (8) and (17), we get the zero equation: which gives a nonlinear Lax super integrable hierarchy The super integrable hierarchy (19) is a nonlinear super integrable coupling for the super classical-Boussinesq hierarchy

4. Super Hamiltonian Structures

A direct calculation reads Substituting the above results into the super trace identity in [6, 7] yields that Comparing the coefficients of on both sides of (23), From the initial values in (12), we obtain . Thus, we have It then follows that the nonlinear super integrable couplings (22) possess the following super Hamiltonian form: where is a super Hamiltonian operator and are Hamiltonian functions.

5. Reductions

Taking , the hierarchy (26) reduces to a nonlinear integrable coupling of the super classical-Boussinesq hierarchy.

When in (26), we obtain the nonlinear super integrable couplings of the second-order super classical-Boussinesq equations Taking in (28), we obtain the nonlinear super integrable couplings of the second-order super classical-Boussinesq equation

Letting in (28), we have

When setting , , in (28), we obtain the second-order super classical-Boussinesq equations

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

References

  1. Y. S. Li and L. N. Zhang, “A note on the super AKNS equations,” Journal of Physics A: Mathematical and General, vol. 21, no. 7, pp. 1549–1552, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. H. Tu and J. C. Shaw, “Hamiltonian structures of generalized Manin-Radul super-KdV and constrained super KP hierarchies,” Journal of Mathematical Physics, vol. 40, no. 6, pp. 3021–3034, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. X. Tao and T. C. Xia, “Lie algebra and Lie super algebra for integrable couplings of C-KdV hierarchy,” Chinese Physics Letters, vol. 27, no. 4, Article ID 040202, 2010. View at Publisher · View at Google Scholar
  4. F. J. Yu, “Conservation laws and self-consistent sources for a super-classical-Boussinesq hierarchy,” Chinese Physics Letters, vol. 28, no. 12, Article ID 120201, 2011. View at Publisher · View at Google Scholar
  5. H. Aratyn, E. Nissimov, and S. Pacheva, “Supersymmetric Kadomtsev-Petviashvili hierarchy: “ghost” symmetry structure, reductions, and Darboux-Bäcklund solutions,” Journal of Mathematical Physics, vol. 40, no. 6, pp. 2922–2932, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. B. Hu, “An approach to generate superextensions of integrable systems,” Journal of Physics A: Mathematical and General, vol. 30, no. 2, pp. 619–632, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. X. Ma, J. S. He, and Z. Y. Qin, “A supertrace identity and its applications to superintegrable systems,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033511, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. S. He, J. Yu, R. G. Zhou, and Y. Cheng, “Binary nonlinearization of the super AKNS system,” Modern Physics Letters B, vol. 22, no. 4, pp. 275–288, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. P. Liu, Z. Popowicz, and K. Tian, “Supersymmetric reciprocal transformation and its applications,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093511, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W.-X. Ma, “Enlarging spectral problems to construct integrable couplings of soliton equations,” Physics Letters A, vol. 316, no. 1-2, pp. 72–76, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. X. Ma, X. X. Xu, and Y. F. Zhang, “Semidirect sums of Lie algebras and discrete integrable couplings,” Journal of Mathematical Physics, vol. 47, no. 5, Article ID 053501, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. K. Guo and Y. Zhang, “The quadratic-form identity for constructing the Hamiltonian structure of integrable systems,” Journal of Physics A: Mathematical and General, vol. 38, no. 40, pp. 8537–8548, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. X. Ma and M. Chen, “Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras,” Journal of Physics A: Mathematical and General, vol. 39, no. 34, pp. 10787–10801, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. C. Xia and F. C. You, “Multi-component Dirac equations hierarchy and its multi-component integrable couplings system,” Chinese Physics, vol. 16, no. 3, article 605, 2007. View at Publisher · View at Google Scholar
  15. Y. F. Zhang and E. G. Fan, “Coupling integrable couplings and bi-Hamiltonian structure associated with the Boiti-Pempinelli-Tu hierarchy,” Journal of Mathematical Physics, vol. 51, no. 8, Article ID 083506, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. F. Zhang and H. Q. Zhang, “A direct method for integrable couplings of TD hierarchy,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 466–472, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. X. Ma, “Nonlinear continuous integrable Hamiltonian couplings,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7238–7244, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. X. Ma and Z. N. Zhu, “Constructing nonlinear discrete integrable Hamiltonian couplings,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2601–2608, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet